Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

My mother has a blood clot in her leg while having DVT shots it traveled and burst in her lungs

I need some advice... Let me explain... My mother is a type 1 diabetic (which is under control), a few years ago she had a blood clot develop in her leg, while having DVT shots it traveled and burst in her lungs. She has a heart issue (due to old damage) that needs fixing, if I remember correctly they talked about the Maze Procedure or something that used to have that name. She has been undergoing chemotherapy for a few months and due to that is very weak, she has lost a great deal of weight, she is only 98 pounds currently. A few weeks ago she started getting really bad headaches and is having trouble remembering things (which only lasts for a few moments), she has apparently developed a blood clot in her head. With that said my question (s): 1. How would this clot be removed. 2. With everything I explained would it be safer (if possible) for the clot to be 'maintained' with medication like the Warfrian and or Heprin they had her on for the clot she had before until she is stronger? 3. Lastly, can this blood clot in her head 'leak' without bursting?
Asked On : Wed, 21 Jul 2010
Answers:  2 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello. Get an MRI head done and see if there is any clot or not.then size and site of the clot will decide the future course of action
Answered: Tue, 6 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
apart from blood clot her headache might be due to spread of the lesion for which she had chemotherapy.You have not mentioned for which she had chemotherapy.
So consult your consulting specialist and discuss.
there may be some other reason of having headache other than a clot.
Ok and bye.
Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor